The Jones polynomial, genus and weak genus of a knot
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 4, p. 677-693
@article{AFST_1999_6_8_4_677_0,
     author = {Stoimenow, A.},
     title = {The Jones polynomial, genus and weak genus of a knot},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {4},
     year = {1999},
     pages = {677-693},
     zbl = {0995.57002},
     mrnumber = {1815161},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1999_6_8_4_677_0}
}
Stoimenow, A. The Jones polynomial, genus and weak genus of a knot. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 4, pp. 677-693. http://www.numdam.org/item/AFST_1999_6_8_4_677_0/

[Ad] Adams (C.C.). - The knot book, W. H. Freeman & Co., New York, 1994. | Zbl 0840.57001

[BFK] Bullock (D.), Frohman (C.) and Kania-Bartoszynska (J.). - Understanding the Kauffman bracket skein module, q-alg 9604013.

[Ga] Gabai (D.). - Genera of the alternating links, Duke Math. J. 53 (3) (1986), 677-681. | MR 860665 | Zbl 0631.57004

[H] Freyd (P.), Hoste (J.), Lickorish (W.B.R.), Millett (K.), Ocneanu (A.) and Yetter (D.). - A new polynomial invariant of knots and links, Bull. Amer. Math. Soc. 12 (1985), 239-246. | MR 776477 | Zbl 0572.57002

[HTW] Hoste (J.), Thistlethwaite (M.) and Weeks (J.). - The first 1,701,936 knots, Math. Intell. 20 (4) (1998), 33-48. | MR 1646740 | Zbl 0916.57008

[J] Jones (V.F.R.). - A polynomial invariant of knots and links via von Neumann algebras, Bull. Amer. Math. Soc. 12 (1985), 103-111. | MR 766964 | Zbl 0564.57006

[J2] Jones (V.F.R.). - Hecke algebra representations of braid groups and link polynomials, Ann. of Math. 126 (1987) 335-388. | MR 908150 | Zbl 0631.57005

[Ka] Kauffman (L.H.). - State models and the Jones polynomial, Topology 26 (1987), 395-407. | MR 899057 | Zbl 0622.57004

[Ka2] Kauffman (L.H.). - New invariants in the theory of knots, Amer. Math. Mon. 3 (1988), 195-242. | MR 935433 | Zbl 0657.57001

[Ka3] Kauffman (L.H.). - An invariant of regular isotopy, Trans. Amer. Math. Soc. 318 (1990), 417-471. | MR 958895 | Zbl 0763.57004

[LT] Lickorish (W.B.R.) and Thistlethwaite (M.B.). - Some links with non-trivial polynomials and their crossing numbers, Comment. Math. Helv. 63 (1988), 527-539. | MR 966948 | Zbl 0686.57002

[Mo] Morton (H.R.). - Seifert circles and knot polynomials, Proc. Camb. Phil. Soc. 99 (1986), 107-109. | MR 809504 | Zbl 0588.57008

[Mu] Murasugi (K.). - Jones polynomial and classical conjectures in knot theory, Topology 26 (1987), 187-194. | MR 895570 | Zbl 0628.57004

[St] Stoimenow (A.). - Knots of genus two, preprint.

[St2] Stoimenow (A.). - Knots of genus one, accepted by Proc. Amer. Math. Soc. | MR 1825928 | Zbl 0971.57012

[St3] Stoimenow (A.). - The polynomial behaviour of some knot invariants, preprint. | MR 1911864

[St4] Stoimenow (A.). - Gauß sum invariants, Vassiliev invariants and braiding sequences, to appear in Jour. of Knot Theory and its Ramifications. | MR 1749498 | Zbl 0998.57032

[St5] Stoimenow (A.). - Polynomials of knots with up to 10 crossings, tables available on my webpage.

[St6] Stoimenow (A.). - On some restrictions to the values of the Jones polynomial, Humboldt University Berlin preprint, October 1998.

[St7] Stoimenow (A.). - Positive knots, closed braids and the Jones polynomial, preprint. math/9805078. | Numdam | MR 2004964 | Zbl 1170.57300

[Th] Thistlethwaite (M.B.). - A spanning tree expansion for the Jones polynomial, Topology 26 (1987), 297-309. | MR 899051 | Zbl 0622.57003